# SDR USAABB08116A

- Difficulty date: July 9, 2008
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER PROX LIGHT AT SEAT 5C INOP.  INSTALLED EMERGENCY ESCAPE PATH LIGHT AT POSITION 5C.  OPS CHECK GOOD.
